# SDR DHL2001742007

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT INTERMITTENTLY WOULD NOT ENGAGE IN A AND B MODE.  RAN SYSTEM NUMEROUS TIMES.  SYSTEM OPS CHECKED NORMAL.
